# SDR UIEA2022011400026

- Difficulty date: January 13, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 78,080 hours, 14,584 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Plug
- Part number: 53H203
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG. # 1 DURING  REMOTION PLUG  AP-3   FOR BORESCOPE  WAS DAMAGED(  REMOVED & REPLACED  ENG 01  AP-3  BORESCOPE  PLUG PER AMM 72-00-00  )
